# SDR UPS02838532

- Difficulty date: May 12, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT MLG W/W LONG 2R CRACKED BY UPLOCK MOUNT.  FABRICATED REPAIR PARTS IAW DC8 SRM 53-2-2 TR 53-123.  INSTALLED REPAIR IAW DC8 SRM 53-2-2 TR 53-123 AND DC8 SRM 51-1-20D.
